STRYKER ORTHOPAEDICS-MAHWAH MRH TIBIAL B/PLT KEEL SML 1; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Catalog Number |
64813110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cellulitis (1768)
| Date of Event |
09/10/2012
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mrh knee fem s lft; cat# 64811110; lot# unknown ti dur reg fluted stem17x155mm; cat# 64786720; lot# unknown it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
This report is for the treatment of cellulitis.Information received from iis 2023-001 indicates the following: cellulitis.Debridement, antibiotics, and implant retention on 9/10/2012, cultured for enterobacter, oral levaquin and iv antibiotic.Then periprosthetic fracture tibia.L tibial components removed 07/30/2014.Left knee.